# SDR 9809629996

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT EXTEND ON LANDING INTO IAD.  CREW RECYCLED GEAR AND NOSE GEAR EXTENDED NORMALLY WITH PROPER INDICATIONS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR OVERCENTER LINKAGE AND LEFT DOOR OUT OF RIG.  ADJUSTED LINKAGE AND DOOR, OPERATIONAL CHECK NORMAL ON TEST FLIGHT.
